Table of Contents Author Guidelines Submit a Manuscript
Journal of Electrical and Computer Engineering
Volume 2017 (2017), Article ID 9080252, 5 pages
https://doi.org/10.1155/2017/9080252
Research Article

Vulnerability Analysis of Interdependent Scale-Free Networks with Complex Coupling

1State Key Laboratory of Marine Resource Utilization in South China Sea, Hainan University, Haikou, China
2College of Information Science & Technology, Hainan University, Haikou, China

Correspondence should be addressed to Zhiqiang Zhang; nc.ude.uniah@gnahz_gnaiqihz

Received 10 February 2017; Accepted 10 July 2017; Published 14 August 2017

Academic Editor: Jit S. Mandeep

Copyright © 2017 Chunjie Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunjie Cao, Zhiqiang Zhang, Jingzhang Sun, Xianpeng Wang, and Mengxing Huang, “Vulnerability Analysis of Interdependent Scale-Free Networks with Complex Coupling,” Journal of Electrical and Computer Engineering, vol. 2017, Article ID 9080252, 5 pages, 2017. doi:10.1155/2017/9080252